MathSciNet Relay Station
MathSciNet bibliographic data
MR1264800 33C05 (33B15 33E05)
Anderson, G. D.; Barnard, R. W.; Richards, K. C.; Vamanamurthy, M. K.; Vuorinen, M. Inequalities for zero-balanced hypergeometric functions. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1713–1723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement